# SDR FDEA201612074342

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 66,004 hours, 17,141 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350146200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOTTOM SKIN FOUND CRACKED AT 581AB CUTOUT.   REPAIRED IAW EA 6-5730-T0330205 P1 AND DWG R57249152.   MAJOR REPAIR IAW GMM 6-2-100.
